# SDR UHLA2014082500567

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,892 hours, 15,534 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

STEERING FAILED IN FLIGHT. FMS 1 FAIL. AVNX MAU 2A FAIL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED POWER RESET AND ALL MESSAGES CLEARED.  PERFORMED MAU 1 NIC 3 MODULE RESET, TEST PASSED IAW FIM 34-61-00-810-832-A.   R & R NIC PROC NR 3 IN MAU NR 2 IAW AMM 31-41-04 AND AMM 34-61-00.
